# SDR ASOA201706024035

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 37,735 hours, 29,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 53200001001
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, THE CENTER AISLE CROSSBEAM SUPPORT AT FRAME 20 WAS FOUND TO HAVE BARE METAL AND CORROSION BEYOND LIMITS. MAINTENANCE REMOVED AND REPLACED THE CROSSBEAM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
